Oct 18, 2006
I have been + for 4 years and within the last few months I have developed a never ending headache. I have not change my meds (epzicom, sustiva) but I took a break for 2 weeks and the headache went away. Is this the meds or what? Would like to know your thought on changing thearpy.
| Response from Dr. Henry
A minority of patients on efavirenz can have ongoing central nervous system side effects. One of the components of Epzicom would less likely be linked to your headache. If antiretroviral therapy needs to re-started I might consider a boosted-PI plus Epzicom or Truvada and observe what happens to you headache wise. I assume you have had an evaluation looking for other causes of headache though the history you give clearly seems to associate your HIV medications with the headache. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles Could I Have HIV
- Sex With A Prostitute And HIV Transmission Risk
- Groin Pain After Swallowing Cum Worried I Have HIV
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.